JournalsjemsVol. 24, No. 2pp. 527–581

Stable pairs and Gopakumar–Vafa type invariants for Calabi–Yau 4-folds

  • Yalong Cao

    The University of Tokyo, Kashiwa, Japan
  • Davesh Maulik

    Massachusetts Institute of Technology, Cambridge, USA
  • Yukinobu Toda

    The University of Tokyo, Kashiwanoha, Japan
Stable pairs and Gopakumar–Vafa type invariants for Calabi–Yau 4-folds cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

As an analogy to the Gopakumar–Vafa conjecture on CY 3-folds, Klemm–Pandharipande defined GV type invariants on CY 4-folds using GW theory and conjectured their integrality. In this paper, we define stable pair type invariants on CY 4-folds and use them to interpret these GV type invariants. Examples are computed for both compact and non-compact CY 4-folds to support our conjectures.

Cite this article

Yalong Cao, Davesh Maulik, Yukinobu Toda, Stable pairs and Gopakumar–Vafa type invariants for Calabi–Yau 4-folds. J. Eur. Math. Soc. 24 (2022), no. 2, pp. 527–581

DOI 10.4171/JEMS/1110